# SDR DL76S100908

- Difficulty date: April 11, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 68,861 hours, 30,993 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHTING ON RT AND LT SIDE OF FUSELAGE IS INOPERATIVE.  MX REPLACED THE BATTERY PACK UNIT AND RE-LAMPED THE EXTERIOR LIGHTS. SYS OPERATION IS NOW NORMAL.
